# SDR A6WA201140298

- Difficulty date: April 17, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 22,059 hours, 20,213 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHILE SELECTING GEAR UP RECEIVED GEAR DISAGREE MSG APPROX 6 SECONDS AFTER SELECTION.  NOSE GEAR SHOWED RED INDICATION.  TROUBLESHOT NLG DISAGREE REF FIM 32-60-09 AND 32-60-05 ADJUSTED NLG WOFW AND NLG OLEO CENTERED AND EXTENDED PROX SENSORS NLG DOOR UPLOCK SENSORS CK OK REF AMM 32-61-05.  CYCLED GEAR CKS OK, THIS CLEARS MEL.
